MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139401
Medical Device Problem Codes Device Sensing Problem (2917); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the product was returned to johnson & johnson medtech (j&j) for evaluation.A visual inspection and revision of all features were performed following johnson & johnson medtech procedures.Visual analysis revealed no damage or anomalies on the device.The device features were reviewed.No magnetic, force, irrigation, deflection, temperature or electrical issues were found during the product investigation.A manufacturing record evaluation was performed for the finished device 31608077l number, and no internal actions related to the reported complaint condition were identified.The root cause of the adverse event remains unknown.The impedance and steam pop issues could not be confirmed during the analysis.The instruction for use (ifu) states that careful catheter manipulation must be performed to avoid cardiac damage, perforation, or tamponade.As part of the johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
During a cavotricuspid isthmus ablation (cti) line ablation with a qdot micro¿ catheter, the patient experienced steam pop x4, small impedance rise, and av (atrioventricular) block.Ablations were done with 50w.The catheter, the flush, and temperatures during ablations appeared "fine".A small impedance rise was noticed during the ablations.A merit sheath was used along with a boston scientific cs (coronary sinus) catheter.No other devices were used.The procedure was not successfully completed.

Brand Name
QDOT MICRO¿ CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23363102
Report Number2029046-2025-03528
Device Sequence Number21074044
Product Code OAE
UDI-Device Identifier10846835017045
UDI-Public(01)10846835017045(11)250329(17)280328(10)31608077L
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139401
Device Lot Number31608077L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON CORONARY SINUS CATHETER; MERIT SHEATH
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown